Kentucky, 2002

Ice Storm and Winter Storm in Kentucky, December 4 to 5, 2002

December 4 to 5, 2002 · NWS JKL · 30 events in 30 counties and zones

This winter storm occurring on December 4th and December 5th was the first of the season for eastern Kentucky. This storm system tracked across the southern United States, spreading precipitation as far north as the Ohio Valley.

Where it happened

Every event with a place to put it; 30 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$24,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JKL wrote it up.

This winter storm occurring on December 4th and December 5th was the first of the season for eastern Kentucky. This storm system tracked across the southern United States, spreading precipitation as far north as the Ohio Valley. Snow began on the morning of December 4th, dumping 3 to 5 inches of snow southwest of a line from Mount Vernon to Harlan by around noon, with generally 2 inches or less occurring northeast of this line. Some freezing rain and sleet began on the afternoon of December 4th in southern parts of eastern Kentucky, but was not nearly as significant as the sleet and ice accumulations in east central Kentucky. Heavy snow began falling for counties in the northern portion of eastern Kentucky on the night of December 4th, producing the highest snow amount of 8 inches in Fleming County. Up to three quarters of an inch of ice was reported in McCreary County among other locations receiving between 1/4 and 1/2 of an inch. One indirect death and 2 indirect injuries occurred due to traffic accidents involving slick roads. There were several vehicular accidents due to slick roads. This storm finally moved out of the area with precipitation tapering to flurries by noon December 5th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before the first event at Dec 4, 7:11 AM EST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 4, 7:11 AM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
711 AM EST WED DEC 4 2002

WINTER STORM WILL BRING SIGNIFICANT AMOUNTS OF SNOW AND ICE TO THE
AREA TODAY AND TONIGHT.

SURFACE LOW PRESSURE WAS LOCATED ALONG THE TX/LA BORDER EARLY THIS
MORNING...WITH THE UPPER SYSTEM NEAR THE TX PANHANDLE. ETA AND AVN
ARE IN GOOD AGREEMENT ON THE EVOLUTION AND TRACK OF THESE SYSTEMS.
THE SURFACE LOW MOVES EASTWARD OVER THE GULF COAST STATES TODAY AND
TONIGHT...AS A COASTAL LOW DEVELOPS AND TAKES OVER ALONG THE
CAROLINA COAST. THE UPPER SYSTEM HEADS TOWARD KY BY THURSDAY
MORNING. COMBINATION OF ISENTROPIC LIFT AND UPPER LEVEL DYNAMIC
SUPPORT WILL RESULT IN PRECIP SPREADING NORTH OVER THE AREA TODAY
AND CONTINUING TONIGHT.

HOWEVER...THERE IS DISAGREEMENT BETWEEN THE ETA AND AVN ON THE
AMOUNT OF LOW LEVEL WARMING WHICH WILL OCCUR AND THE TIME OF
PRECIPITATION ONSET. THE ETA IS NOTABLY WARMER THAN THE AVN...WITH
THE DIFFERENCE GREATER ON THE 06Z RUN THAN ON THE 00Z RUN. THE ETA
IS ALSO SLOWER WITH THE PRECIP THAN THE AVN. OUR DEW POINTS LOCALLY
HAVE BEEN COLDER THAN WAS FORECAST BY THE MODELS. THIS WOULD SUPPORT
A COOLER FORECAST WITH A LATER ONSET. WAS PREPARED TO GO WITH THIS
UNTIL THE 06Z MESOETA STARTED COMING IN.  WITH THE ETA DEPARTING
FURTHER FROM THE AVN ON TEMPS...IT CASTS MORE DOUBT ON THE PRECIP
FORM IN THE SOUTH. WILL TAKE A MIDDLE ROAD APPROACH. FOR TIMING OF
ONSET...STILL PREFER THE SLOWER ETA DUE TO THE DRY AIR.

WITH THAT SAID...MAINLY SNOW IS EXPECTED IN THE NORTH...WITH A MIX
TO THE SOUTH. TOTALS AROUND I-64 NORTHWARD ARE EXPECTED FROM 3 TO 5
INCHES. HOWEVER...IT WILL LIKELY TAKE MORE THAN 12 HOURS FOR THIS TO
FALL. AS A RESULT...THE CRITERIA OF 4 INCHES/12 HOURS OR 6 INCHES/24
HOURS IS NOT LIKELY TO BE MET...AND WILL USE AN ADVISORY. ELSEWHERE
WILL GO WITH A WARNING FOR LIKELIHOOD OF EITHER HEAVY SNOW OR ICE
ACCUMULATIONS.

.JKL...WINTER WEATHER ADVISORY THIS AFTERNOON AND TONIGHT FOR
BATH...FLEMING...MONTGOMERY...AND ROWAN COUNTIES. WINTER STORM
WARNING THIS AFTERNOON AND TONIGHT FOR ELLIOT...ESTILL...JOHNSON...
MAGOFFIN...MARTIN...MENIFEE...MORGAN...POWELL...AND WOLFE COUNTIES.
WINTER STORM WARNING TODAY AND TONIGHT FOR ALL REMAINING COUNTIES.

HAL

---------------------------------------------------------------------
PREVIOUS FORECAST DISCUSSIONS FOLLOW
---------------------------------------------------------------------

458 AM EST WED DEC 4 2002

AFD TEXT WILL BE DELAYED.

.JKL...WINTER WEATHER ADVISORY THIS AFTERNOON AND TONIGHT FOR
BATH...FLEMING...MONTGOMERY...AND ROWAN COUNTIES. WINTER STORM
WARNING THIS AFTERNOON AND TONIGHT FOR ELLIOT...ESTILL...JOHNSON...
MAGOFFIN...MARTIN...MENIFEE...MORGAN...POWELL...AND WOLFE COUNTIES.
WINTER STORM WARNING TODAY AND TONIGHT FOR ALL REMAINING COUNTIES.

HAL

---------------------------------------------------------------------

1019 PM EST TUE DEC 3 2002

I HAVE BEEN LOOKING AT THE NEW 00Z RUNS AS THEY ARE NOW COMING IN
AND THERE ARE SOME INTERESTING CHANGES.  FIRST...META AND ETA ARE
SLOWER WITH THE PRECIP MOVING INTO THE AREA.  LOOKS LIKE THAT PRECIP
WILL NOT GET INTO OUR CWA UNTIL AFTER 12Z.  ALSO BEEN LOOKING AT THE
THERMODYNAMIC PROFILES AND IT SEEMS THAT THE ETA AND MESO ETA WANT
TO BRING IN SOME WARMER AIR TOMORROW AFTERNOON AND EVENING.  SHOULD
THIS VERIFY...MORE OF THE AREA COULD SEE A MIXED BAG OF
PRECIP...WITH THE FAR SOUTH...SEEING JUST PLAIN RAIN...BEFORE CAA
TAKES OVER EARLY THU MORNING CHANGING EVERYTHING BACK TO SNOW.  OF
COURSE...THIS IS JUST THE ETA AND MESO ETA AND THE GFS IS NOT IN
YET...SO I AM RELUCTANT TO CHANGE ANYTHING AT THIS POINT...BUT THE
MIDNIGHT SHIFT IS GOING TO HAVE ONE TRICKY FORECAST FOR SURE.

AS FOR THE SHORT TERM...GRADIENT WINDS KEEPING TEMPS UP A LITTLE
TONIGHT...SO WILL NEED TO ADJUST GRIDS.  ALSO WITH MODELS INDICATING
THAT PRECIP WILL HOLD OFF UNTIL AFTER 12Z...WILL NEED TO TRIM BACK
POPS IN THE ZONES. PLAN ON GOING WITH A SLIGHT CHANCE FOR THE FAR
SOUTHWEST GROUP AND KEEPING THINGS DRY ELSEWHERE.

UPDATED FORECAST AND GRIDS COMING SHORTLY.

JARVIS

---------------------------------------------------------------------

550 PM EST TUE DEC 3 2002

CHALLENGES THIS FORECAST IS SNOW AMOUNTS...TEMPERATURES...AND
THEREFORE PRECIP TYPE IN THE SOUTH.  HAVE ISSUED A WINTER STORM
WATCH FOR NORTHERN 4 COUNTIES...A WARNING FOR HEAVY SNOW FOR THE
MIDDLE TIER OF COUNTIES...AND A WARNING FOR MIXED PRECIP IN THE
SOUTHERN TIER COUNTIES.

EXPECTING PRECIP TO BEGIN AROUND THE 11Z MARK IN THE FAR
SOUTHWEST...AND MOVE NORTHEAST THROUGH THE AFTERNOON.  PRECIP TO
START OUT AS SN IN THE MORNING BEFORE MIXING AND CHANGING OVER TO
IP/ZR.  CONCERNED ABOUT PRECIP TYPE(S) IN HIGHEST TERRAIN COUNTIES.
WITH FORECAST SOUNDINGS HOVERING NEAR ZERO...ESPECIALLY IN THE
HIGHER TERRAIN...PRECIP COULD BE CLOSER TO RAIN THERE WITH THE IP/ZR
IN VALLEYS.  QPF AMOUNTS EXPECTED TO BE NEAR ONE QUARTER INCH NORTH
TO NEAR ONE INCH SOUTH.  DYNAMICS AND THERMO CHARACTERISTICS
CONSISTENTLY STRONG FOR SIGNIFICANT EVENT SCENARIO.

EXTENDED...AS TROF MOVES OFF THE EAST COAST...THE REGION WILL GET
INTO UPPER LEVEL RIDGING TO END THE WEEK. A WARMUP IS EXPECTED...BUT
TEMPS WILL STILL REMAIN BELOW NORMAL. WITH EXPECTED SNOW COVER...FRI
NIGHT WILL BE A COLD NIGHT AND EXPECT A RIDGE VALLEY SPLIT...WITH
MID TEENS IN THE VALLEYS TO THE LOWER 20S ON THE RIDGES. AN ARCTIC
BOUNDARY WILL CROSS THE REGION ON SUNDAY AND BRING A CHANCE FOR RAIN
OR SNOW. THIS BOUNDARY WILL STALL S OF THE REGION AND WITH ANOTHER
UPPER LOW MOVING OUT OF THE SOUTHWESTERN US AS AN OPEN WAVE...A LOW
WILL DEVELOP ALONG THE GULF COAST ON THIS BOUNDARY A BIT FARTHER S
THAN THE WED/WED NIGHT SYSTEM. ALSO...ATMOSPHERE IS EXPECTED TO BE
WARMER...BUT STILL EXPECT MIXED PRECIP ON MON NIGHT AND TUE AS THE
LOW MOVES UP THE EAST COAST. CUT BACK HIGHS A BIT FROM MEX NUMBERS
MON AND TUE MORE TOWARD ENSEMBLE VALUES WITH EXPECTED CLOUD COVER
AND POSSIBLE PRECIP.

THANKS FOR COORDINATION LMK...ILN...BNA...MRX AND RLX.

OUDEMAN/PELTON

--------------------------------------------------------------------

1035 AM EST TUE DEC 3 2002

WILL UPDATE ONLY TO LOWER TEMPS A BIT.  UNDER SLIGHT CAA THIS
AFTERNOON.  DECK OF CLOUDS IN SOUTHERN PORTION OF CWA MIGHT INHIBIT
EARLY TEMP RISES.  UPDATE OUT SHORTLY.

.JKL...WINTER STORM WATCH WEDNESDAY AND WEDNESDAY NIGHT FOR ALL
COUNTIES EXCEPT BATH...FLEMING...MONTGOMERY...AND ROWAN.

OUDEMAN
Hazardous weather outlook, Dec 4, 7:00 AM EST, 3 hours 55 minutes before
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
700 AM EST WED DEC 4 2002

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN KENTUCKY.

.DAY ONE...

THE FIRST MAJOR WINTER STORM OF THE SEASON WILL AFFECT EASTERN
KENTUCKY. A STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN UNITED STATES
ON WEDNESDAY AND WEDNESDAY NIGHT...SPREADING PRECIPITATION AS FAR
NORTH AS THE OHIO VALLEY. COLD AIR IN PLACE OVER THE REGION WILL
ENSURE THAT MOST OF THE PRECIPITATION FALLS IN A WINTERY FORM. SNOW
WILL BEGIN THIS MORNING IN COUNTIES NEAR THE TENNESSEE BORDER...AND
SPREAD NORTH DURING THE DAY. AS WARMER AIR TRIES TO MOVE IN...THE
SNOW WILL LIKELY MIX WITH OR CHANGE TO FREEZING RAIN AND SLEET IN
SOME AREAS. THE GREATEST LIKELIHOOD OF THIS HAPPENING IS NEAR THE
TENNESSEE BORDER...WHERE EVEN PLAIN RAIN IS A POSSIBILITY FOR A
TIME. AREAS FURTHER NORTH HAVE A GREATER CHANCE OF PRECIPITATION
REMAINING ALL SNOW.

DUE TO EXPECTED ACCUMULATIONS OF SNOW...SLEET...AND ICE... A
COMBINATION OF WINTER WEATHER ADVISORIES AND WINTER STORM WARNINGS
ARE IN EFFECT. PLEASE CONSULT THE WINTER WEATHER MESSAGE PRODUCT
(SDFWSWJKL) FOR FURTHER DETAILS.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ADDITIONAL INFORMATION...DETAILS AND DISCUSSIONS ARE CONTAINED IN
OTHER NATIONAL WEATHER SERVICE FORECASTS AND STATEMENTS. CHECK OUR
WEBSITE AT WWW.CRH.NOAA.GOV/JKL.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 heavy snow, 13 ice storm, 3 winter storm. Local standard time, as filed.

Heavy Snow, Wayne

When
December 4, 10:55 AM EST to December 5, 12:00 PM EST
Where
Wayne forecast zone
Reported by
GENERAL PUBLIC
Coordinates
36.801, -84.829 (the zone’s center; the record gives no point)

4 inches of snow was reported.

Heavy Snow, Bell

When
December 4, 11:48 AM EST to December 5, 12:00 PM EST
Where
Bell forecast zone
Reported by
TRAINED SPOTTER
Coordinates
36.731, -83.674 (the zone’s center; the record gives no point)

5 inches of snow was reported.

Winter Storm, McCreary

When
December 4, 11:55 AM EST to December 5, 12:00 PM EST
Where
McCreary forecast zone
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
36.737, -84.484 (the zone’s center; the record gives no point)

4 inches of snow and also 3/4 inch of ice was reported. Heavy snow caused water damage to equipment. This was due to a roof in the process of being prepared, with no protection from weather elements.

Heavy Snow, Whitley

When
December 4, 12:04 PM EST to December 5, 12:00 PM EST
Where
Whitley forecast zone
Reported by
GENERAL PUBLIC
Coordinates
36.758, -84.145 (the zone’s center; the record gives no point)

5 inches of snow was reported.

Heavy Snow, Harlan

When
December 4, 12:40 PM EST to December 5, 12:00 PM EST
Where
Harlan forecast zone
Reported by
AMATEUR RADIO
Coordinates
36.857, -83.218 (the zone’s center; the record gives no point)

5 inches of snow was reported.

Heavy Snow, Pulaski

When
December 4, 1:45 PM EST to December 5, 12:00 PM EST
Where
Pulaski forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.104, -84.577 (the zone’s center; the record gives no point)

4 inches of snow was reported.

Winter Storm, Laurel

When
December 4, 1:45 PM EST to December 5, 12:00 PM EST
Where
Laurel forecast zone
Property damage
$4,000
Reported by
OFFICIAL NWS OBS.
Coordinates
37.111, -84.118 (the zone’s center; the record gives no point)

4 inches of snow was reported. Power lines were down due to heavy snow and some ice accumulations.

Heavy Snow, Rockcastle

When
December 4, 2:00 PM EST to December 5, 12:00 PM EST
Where
Rockcastle forecast zone
Property damage
$1,000
Reported by
GENERAL PUBLIC
Coordinates
37.365, -84.316 (the zone’s center; the record gives no point)

4 inches of snow was reported. Power lines were down.

Heavy Snow, Jackson

When
December 4, 2:00 PM EST to December 5, 12:00 PM EST
Where
Jackson forecast zone
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
37.420, -84.006 (the zone’s center; the record gives no point)

4 inches of snow was reported.Power lines were down.

Heavy Snow, Knox

When
December 4, 2:00 PM EST to December 5, 12:00 PM EST
Where
Knox forecast zone
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
36.891, -83.854 (the zone’s center; the record gives no point)

4 inches of snow was reported.

Heavy Snow, Clay

When
December 4, 2:30 PM EST to December 5, 12:00 PM EST
Where
Clay forecast zone
Property damage
$4,000
Reported by
LAW ENFORCEMENT
Coordinates
37.160, -83.715 (the zone’s center; the record gives no point)

4 inches of snow was reported. Power lines were down.

Heavy Snow, Letcher

When
December 4, 3:00 PM EST to December 5, 12:00 PM EST
Where
Letcher forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.121, -82.855 (the zone’s center; the record gives no point)

4 inches of snow was reported.

Ice Storm, Estill

When
December 4, 11:00 PM EST to December 5, 12:00 PM EST
Where
Estill forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.693, -83.964 (the zone’s center; the record gives no point)

1/2 inch of ice was reported. Power lines were down.

Ice Storm, Lee

When
December 4, 11:00 PM EST to December 5, 12:00 PM EST
Where
Lee forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.595, -83.716 (the zone’s center; the record gives no point)

1/4 inch of ice was reported. Power lines were down.

Ice Storm, Menifee

When
December 5, 12:00 AM EST to 12:00 PM EST
Where
Menifee forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.941, -83.599 (the zone’s center; the record gives no point)

1/4 inch of ice was reported.

Ice Storm, Morgan

When
December 5, 12:00 AM EST to 12:00 PM EST
Where
Morgan forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.922, -83.259 (the zone’s center; the record gives no point)

1/2 inch of ice was reported.

Ice Storm, Powell

When
December 5, 12:00 AM EST to 12:00 PM EST
Where
Powell forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.831, -83.824 (the zone’s center; the record gives no point)

1/4 inch of ice was reported.

Ice Storm, Wolfe

When
December 5, 12:00 AM EST to 12:00 PM EST
Where
Wolfe forecast zone
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.739, -83.493 (the zone’s center; the record gives no point)

3/8 inch of ice was reported.

Ice Storm, Owsley

When
December 5, 12:00 AM EST to 12:00 PM EST
Where
Owsley forecast zone
Property damage
$1,000
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
37.419, -83.683 (the zone’s center; the record gives no point)

1/4 inch of ice was reported. Power lines were down.

Ice Storm, Magoffin

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Magoffin forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.707, -83.065 (the zone’s center; the record gives no point)

1/4 inch of ice was reported.

Winter Storm, Johnson

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Johnson forecast zone
Property damage
$2,000
Reported by
AMATEUR RADIO
Coordinates
37.847, -82.831 (the zone’s center; the record gives no point)

One inch of sleet and ice was reported. Power lines, poles, and trees were down.

Ice Storm, Martin

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Martin forecast zone
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
37.802, -82.513 (the zone’s center; the record gives no point)

1/2 inch of ice was reported. Power lines were down.

Ice Storm, Breathitt

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Breathitt forecast zone
Property damage
$1,000
Reported by
LAW ENFORCEMENT
Coordinates
37.522, -83.324 (the zone’s center; the record gives no point)

1/4 inch of ice was reported. Trees and power lines were down.

Ice Storm, Floyd

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Floyd forecast zone
Reported by
BROADCAST MEDIA
Coordinates
37.557, -82.746 (the zone’s center; the record gives no point)

1/4 inch of ice was reported along with 3 inches of snow.

Ice Storm, Pike

When
December 5, 1:00 AM EST to 12:00 PM EST
Where
Pike forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
37.469, -82.396 (the zone’s center; the record gives no point)

1/4 inch of ice was reported.

Heavy Snow, Montgomery

When
December 5, 2:00 AM EST to 12:00 PM EST
Where
Montgomery forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.034, -83.913 (the zone’s center; the record gives no point)

6 inches of snow was reported.

Ice Storm, Elliott

When
December 5, 2:00 AM EST to 12:00 PM EST
Where
Elliott forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.118, -83.098 (the zone’s center; the record gives no point)

1/2 inch of ice was reported.

Heavy Snow, Fleming

When
December 5, 3:00 AM EST to 12:00 PM EST
Where
Fleming forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.370, -83.697 (the zone’s center; the record gives no point)

8 inches of snow was reported.

Heavy Snow, Bath

When
December 5, 3:00 AM EST to 12:00 PM EST
Where
Bath forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.145, -83.743 (the zone’s center; the record gives no point)

5 inches of snow was reported.

Heavy Snow, Rowan

When
December 5, 4:00 AM EST to 12:00 PM EST
Where
Rowan forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
38.196, -83.421 (the zone’s center; the record gives no point)

4 inches of snow was reported.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Ice Storm
Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2002Every state in 2002This day in weather historyWarnings in Kentucky, December 2002

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5325165, 5325169, 5325166, 5325167, 5325170, 5325162, 5325163, 5325159, 5325160, 5325168, 5325164, 5325171, 5325154, 5325155, 5325051, 5325052, 5325149, 5325150, 5325161, 5325151, 5325152, 5325153, 5325156, 5325157, 5325158, 5325050, 5325148, 5325047, 5325048, 5325049.